# SDR SIMA20210404005

- Difficulty date: April 4, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,816 hours, 8,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY FLOOR AREA AT FR 90 CROSS MEMBER CENTER RH GUSSET PLATE IS CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED UNSERVICEABLE FR 90 CROSS MEMBER CENTER RH GUSSET PLATE IAW EMB 175 SRM 51-40-08. POSITIONED, DRILLED, AND INSTALLED SERVICEABLE FR 90 CROSS MEMBER CENTER RH GUSSET PLATE IAW EMB 175 SRM 51-40-02 AND 51-40-08.
